MathSciNet Relay Station
MathSciNet bibliographic data
MR2291139 (2007k:37059) 37F10 (30D05 37F15 37F45)
Steinmetz, Norbert Sierpiński curve Julia sets of rational maps. Comput. Methods Funct. Theory 6 (2006), no. 2, 317–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement